Click on the post headline to read the full blogpost


Candida Die Off And Liver Pain



I got an email recently from someone telling me they were experiencing candida die off and liver pain, and asked if the two were connected in any way.

Liver and detox

When someone has Candida overgrowth the liver is already put under some strain with the toxins already being released by the mutated Candida. This is because with candidiasis the mutated Candida grow rhizoids that penetrate the intestinal walls, and then allow all kind of toxins and micro food particles into your bloodstream.

The die off period

When you start killing the Candida the Candida you kill also release toxins into your blood steam but this is usually from the bowel. These extra toxins give the liver a lot more to do, and in some cases have been known to give people a slight pain in the liver.

What you can do to help yourself

To help give your liver less to do when you’re experiencing your Candida die off symptoms you can cut back on the anti fungals that you’re taking. Taking a smaller dose will kill less Candida, and so you’ll have less toxins entering your bloodstream.

If you’re getting the die off from taking Threelac then you can cut this dose down as well. Some people get a lot of die off symptoms from taking Threelac because their intestines have to adjust to having so many beneficial bacteria put back into them.

Adding more fiber to your diet will help you eliminate the toxins in your bowel a lot faster so they have less chance of entering your bloodstream.

See your doctor if the pain continues

If the liver pain continues after you cut down your treatment it would be a good idea to see your doctor. Your liver pain could be due to an infection that has been lying dormant, and has been brought to your attention from the detoxing.

Add to Onlywire


Comments are closed.